# SDR IPXA11667443

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOP DIV - STRONG ODOR, EXHAUST METALLIC TYPE ODOR WHILE A TCR CRUISE SUSPECT RESIDUE FROM GROUND.   PNUEMATIC START CART, SMOKE/STRONG ODOR INCREASED IN INTESITY WITH BOTH CONFIRMATIONS.  INSP LT & RT ACFT SYS.   RAN PACKS TO REMOVE ODOR WITH AIR START UNIT AND ENG'S IAW MM 21-00-21-2. ODOR HAS DISIPATED.  RAN PACKS IN NORMAL CONFIG CHECKED OK.
